# SDR AALA201702059013

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 13,515 hours, 2,129 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,131 hours, 13,517 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED FAINT FUMES DURING DESCENT, ABOUT 10,00 FT AT R2. FLIGHT CREW DONNED O2 AND LANDED. FUMES WORST ABOUT 8,00.  FUMES THROUGHOUT CABIN.  FOUND EVIDENCE OF OIL LEAKAGE FROM NR 1 BEARING CAVITY WEEP HOLE. REPLACED THE NR 2 ENGINE.
